# SDR USAA2015030300005

- Difficulty date: February 11, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, VERTICAL STAB REAR SPAR RIB 9 & 10 TE CRACKED.  R & R RIB 9 & 10 IAW EA 106515 & DWG 170-63629-005.
